Asymptotic formulae for the Schrodinger operator with Dirichlet and Neumann boundary conditions
MetadataShow full item record
CitationKARAKILIÇ, S., ATILGAN, S., VELİEV, O.A. (2005). Asymptotic formulae for the Schrodinger operator with Dirichlet and Neumann boundary conditions. Reports on Mathematical Physics, Volume 55, Issue 2, pp. 221-239. https://dx.doi.org/10.1016/S0034-4877(05)80029-1.
In this paper, we consider the Schrodinger operators defined by the differential expression Lu = -Delta u+q(x)u in d-dimensional parallelepiped F, with the Dirichlet and Neumann boundary conditions, and obtain the asymptotic formulae for the eigenvalues of these operators.